MAUDE Adverse Event Report: O&M HALYARD, INC. HALYARD* STANDARD BACK TABLE COVER-NO-44 X 78-44 X 78-SOFT FOLD-HANDI-BIN; EQUIPMENT COVERS

O&M HALYARD, INC. HALYARD* STANDARD BACK TABLE COVER-NO-44 X 78-44 X 78-SOFT FOLD-HANDI-BIN; EQUIPMENT COVERS
Model Number 42216NS
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 04/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.A review of the device history record is in-progress.Upon completion of the investigation; a follow-up report will be filed.All information reasonably known as of 15jul2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.O&m halyard, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
During a retrospective review with the fda esg help desk it was determined that this complaint was sent to the test region and not the fda production region; therefore, this complaint is being submitted to the production region on 15jul2019.O&m halyard, inc.Received a single report that referenced five different incidences, which were associated with separate units, involving five different patients.This is the second of five reports.Refer to 3005997949-2019-00001 for the first patient-avid mdr number 1047429-2019-00008.Refer to 3005997949-2019-00003 for the third patient-avid mdr number 1047429-2019-00010.Refer to 3005997949-2019-00004 for the fourth patient-avid mdr number 1047429-2019-00011.Refer to 3005997949-2019-00005 for the fifth patient-avid mdr number 1047429-2019-00012.The customer reported the back-table cover is leaving loose fibers on the sterile field and in the patient's eyes.There was no patient injury reported.No additional information was received.
 
Additional Manufacturer Narrative
Correction, submission name: (b)(4)_3005997949-2019-00001_back table cover correction, date sample returned: 04jun2019.Two (2) swatches were returned of the back-table cover (btc) material - paper clipped to a piece of paper with what appears to be the product information.The lot number listed on the paper matches the lot number reported.No full-size samples were received.There are handwritten words on the sample swatches stating, "new pack" therefore the sample type listed above is considered "representative".No product packaging was received.The two (2) swatches of btc material were evaluated under ambient light conditions.The swatches of btc material measure at least 4" x 4" however the edges are not straight, and the shape of the swatches is irregular.Both swatches arrived with the handwritten words "new pack" written in pencil along one edge.No visual lint, particulates, stains, discoloration or any abrasion is observed on the nonwoven side.No visual damages are observed on the film side.A representative area of both swatches was viewed under magnification on both sides.No lint, particulates, stains, discoloration or any abrasion is observed on the nonwoven side.No visual damages are observed on the film side.Based on the device history record for lot number ac9029081 representative swatches and pictures were provided for evaluation/ observation and incident was not confirmed.Per process assessment and review of complaint trends, a root cause was not identified for the reported incident; and no corrective actions taken.The reported particles are white.We will continue to closely monitor the field performance of this product through complaints review board (crb) monthly to identify emerging trends and if applicable, additional investigations will be initiated and corrective action taken if indicated.All information reasonably known as of 01aug2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by o&m halyard, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to o&m halyard, inc.O&m halyard, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a halyard health product is defective or caused serious injury.

Common Device Name
EQUIPMENT COVERS
Manufacturer (Section D)
O&M HALYARD, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key8788575
Report Number3005997949-2019-00002
Device Sequence Number19413528
Product Code PUI
UDI-Device Identifier30680651422164
UDI-Public30680651422164
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
D320421
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/29/2024
Device Model Number42216NS
Device Catalogue Number104221600
Device Lot NumberAC9029081
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2019
Initial Date Received by Manufacturer 05/02/2019
Supplement Date Received by Manufacturer06/04/2019
Initial Report FDA Received Date07/15/2019
Supplement Report FDA Received Date08/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1